# SDR UPS04542587

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

AT 1150Z FL390, SMOKE WAS DETECTED IN THE COCKPIT.  APPEARED TO BE LOW IN COCKPIT.  DEFERRED RIGHT PACK PER MEL 21-51-1.  FOUND RIGHT PACK SEIZED UP.  REMOVED AND REPLACED RT ACM IAW M/M 21-51-03-4, RT PACK OPS CHECKS NORMAL.  THIS CLEARS M 282798.
